New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 4/25/2005 9:06 PM (GMT -7)   
Hi ladies,the chemo is causing my mouth and tongue to be very sore,have any of you had this and if so what did you do for it? Tammy

tking
Regular Member


Date Joined Sep 2004
Total Posts : 141
   Posted 4/26/2005 3:57 AM (GMT -7)   

Actually, I did have that with the Taxotere.  I told my onc and he gave me a prescription for Diflucan.  I thought he had lost his mind but I took it and it really helped.  Can't explain it but it did.

 


Teresa King

Jeremiah 29:11 - "For I know the plans I have for you," declares the Lord, "plans to prosper you and not to harm you, plans to give you hope and a future."

(NIV)


Ynkefan31
Veteran Member


Date Joined Jul 2003
Total Posts : 586
   Posted 4/26/2005 4:13 AM (GMT -7)   
Along with the Diflucan, you can ask for a prescription for the magic mouthwash. It is a combination of benadryl, lidocaine and something else. It numbs your mouth a bit. Your doctor will know if you ask for the magic mouthwash.

ddd ddd ddd ddd
,,\)/,,,\)/,,\)/,,,\)/,,\)/ ,,\)/,\)/,\)/,,\)/,\)/,,\)/,
VICKY

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 25, 2017 4:09 AM (GMT -7)
There are a total of 2,897,764 posts in 318,047 threads.
View Active Threads


Who's Online
This forum has 157606 registered members. Please welcome our newest member, rakibrakib.
207 Guest(s), 6 Registered Member(s) are currently online.  Details
MRFISH, InquisitiveOne, readingmom, nonames, dbwilco, Lallie


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.